Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Non-existence of a curve over $\mathbb F_3$
of genus 5 with 14 rational points

Author: Kristin Lauter
Journal: Proc. Amer. Math. Soc. 128 (2000), 369-374
MSC (1991): Primary 11R58, 14G10
Published electronically: July 6, 1999
MathSciNet review: 1664414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an absolutely irreducible, smooth, projective curve of genus $5$ over $\mathbb{F}_3$ with $14$ rational points cannot exist.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11R58, 14G10

Retrieve articles in all journals with MSC (1991): 11R58, 14G10

Additional Information

Kristin Lauter
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109

PII: S 0002-9939(99)05351-4
Received by editor(s): April 6, 1998
Published electronically: July 6, 1999
Additional Notes: The author thanks René Schoof and Jean-Pierre Serre for their help and suggestions.
Communicated by: David E. Rohrlich
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia